Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Theta-Functions with Complex Characteristics

Thomas Craig
American Journal of Mathematics
Vol. 6, No. 1 (1883 - 1884), pp. 337-358
DOI: 10.2307/2369231
Stable URL: http://www.jstor.org/stable/2369231
Page Count: 22
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnotes]
  • *
    A. Cayley (page 899), Phil. Trans., 1880